Article citationsMore>>

O. J. Boxma and J. W. Cohen, “The M/G/1 Queue with Heavy Tailed Service Time Distribution,” IEEE Journal on Selected Areas in Communications, Vol. 16, No. 5, 1998, pp. 749-763.
http://dx.doi.org/10.1109/49.700910

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top